This question was answered on Thu 17, Dec 2009 10:31am by Dr.Kokil Mathur

One of my boobs is constantly itching in the nipple area. Should I be concerned? Thanks for your help, Ann

    
Asked by ann reed (Female; 55; Good, never had any form of Cancer.; Relevant drugs:None ) on Wed 16, Dec 2009 10:21am

One of my boobs is constantly itching in the nipple area. Should I be concerned? Thanks for your help, Ann

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Kokil Mathur  on Thu 17, Dec 2009 10:31am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
igotareally     echotexture     cheilitis     Statins good or bad     been     dryness     Does flomax make you tired     inguinal     Islevodyn     hand and arm pain     Back     semen outside vagina     cymbalta     Mild Coarsening of echotexture pancrease     Search for answers     cramps that feel like a period cramp but on my left side     cerosis     no difference in xray result after taking anti tb drug for 6 months     WHATIS3CALCIUMINURINALYSIS     Ive     Yest     Heam     sheeghrapatan medicin     medicina     gastritus     two     medication for impotency     NeverEjaculatedDischarg92658 Enter your comments here moderator     Genitalitching92654 Enter your comments here moderator     calf strain     shighrapatan8590620Enter20your20comments20here20to     Hayzine     vaginal lips iching what cause     Iexperiencenumbnessfro92656 Enter your comments here away     fungal infections     How do I stop Vaginal Thrush from itching     hydrocortisone cream like dermacort     Creatine     fatigue shortness of breath     lyrica     transverse mylitis     NeverEjaculatedDischarg92658 Enter your comments here nauseous     fatigue shortness of breath     scratched eyeball     Genitalitching92654 Enter your comments here he     oxytet     increaseinalpwithitching     purbac     Dental Health     fukk     skinpigmentation     wasp     skinpigmentation     wasp     skinpigmentation     wasp     IUDs     skinpigmentation     Blad     which period making sex there have no chance of pregnent     sudden     Search for answers     bilaterallungfieldsare92601 Enter your comments here chip     Search for answers     naprosyn     DESODINE     trembling lower lip     Search for answers     signs20of20anemia     Search for answers     injury     Search for answers     HelloIamveryworrieda92652 Enter your comments here nervousness     gel     Ifo     allergic reaction to amoxicillin     Has     fibrotic bands     squames     erosion     BIORAD     LEG PAIN     MyurinalysisresultswereRBC410and     red     myp     Search for answers     Iexperiencenumbnessfro92656 Enter your comments here possibly     Search for answers     condom     Irecentlyhadadcdone92663 Enter your comments here sift     Irecentlyhadadcdone92663 Enter your comments here happy     HelloIamveryworrieda92652 Enter your comments here anywhere     Search for answers     tinnitus     Search for answers     Amoxicillin     Iexperiencenumbnessfro92656 Enter your comments here he     Search for answers     Iexperiencenumbnessfro92656 Enter your comments here kidney     are     How long does it take for Latanoprost Ophthalimic to change hazel eyes to brown     Irecentlyhadadcdone92663 Enter your comments here leak     rib     Hormonetherapyafterlap92623 Enter your comments here carry     syrinx of spinal Cord     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats